# SDR FDEA202107061689

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: AYB70807
- Condition: Corroded
- Location: Bs 1368 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BLADDER CELL AFT BULKHEAD LOWER CUTOUT AREA FOUND CORROSION AT STATION   1368.650.  LOWER BLADDER CELL AFT BULKHEAD LOWER CAP CUTOUT AREA  CORROSION REMOVED IAW SRM 51-21-01 VOLUME 2 AND FOUND EXCEED LIMIT IAW SRM 53-00-01 FIGURE 1B   VOLUME 1 AT STATION 1368.650 BETWEEN X= 13.6 TO X= 6.6 AND X= -4.95 TO X= -13.95.  REPAIR CARRIED OUT AS PER E.A # 8-5310-T0362946 PART 1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
